It's all bloody swings and roundabouts isn't it?
One minute I'm grand, the next minute there's a change in the winds.
Looking back, it was probably not the best idea to change my meds during such a long, and somewhat tiring trip. It was probably not the best idea for me to further that change. Actually, it was not at all.
I started going up again, and then up some more, and then of course comes the crash.
I'm going to start by admitting that I'm not 'depressed', as I've known it in the past. I'm not rushing to the worst thought or feeling bad about myself. What I am is super exhausted, lethargic, tired, pooped, whatever you want to call it.
Over the course of a week, I threw up 3 times.
Now, there could be a fair reason for this. When I tapered off my lithium, and then soon realized that it wasn't working for me, I started taking the lithium again. Maybe the change of salts in my system made for the sickness? Also, lithium gives me the dry heaves in the first place, so it could be that.
Lithium daydreams maybe, lithium nightmares?
Hope you are well!
Recently in my Health & Wellness Potential class we have been discussing perspectives and models of wellness. I came across the First Na...
Oh seroquel. Where to begin. We have had our trials. I was put on this medication, slowly to begin with, but it fast became my main dru...
So I mentioned in a previous post that I work on a mood scale. This is something my wonderful wee mother gave to me from Scotland, who got i...